Existence of the Vejvoda-Shtedry spaces

Authors

  • A. O. Botyuk
  • G. P. Khoma
  • L. G. Khoma

Abstract

We investigate the linear periodic problem u tt −u xx =F(x, t), u(x+2π, t)=u(x, t+T)=u(x, t), ∈ ℝ2, and establish conditions for the existence of its classical solution in spaces that are subspaces of the Vejvoda-Shtedry spaces.

Published

25.02.1997

Issue

Section

Research articles

How to Cite

Botyuk, A. O., et al. “Existence of the Vejvoda-Shtedry Spaces”. Ukrains’kyi Matematychnyi Zhurnal, vol. 49, no. 2, Feb. 1997, pp. 302–308, https://umj.imath.kiev.ua/index.php/umj/article/view/5007.